# SDR SWAA2022022234857

- Difficulty date: August 2, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 61,063 hours, 35,842 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FWD ATTACH POINT FOR PNL 651EB (WIGGLE) PLATE IS CRACKED AND NOT SECURE / R&R FWD ATTACH BRACKET PLATE ASSY FOR PNL 651EB PER SRM 51-40-02
